The Annals of Mathematical Statistics

Asymptotic Independence of the Numbers of High and Low Level Crossings of Stationary Gaussian Processes

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 927-945.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693322

Digital Object Identifier
doi:10.1214/aoms/1177693322

Mathematical Reviews number (MathSciNet)
MR285047

Zentralblatt MATH identifier
0218.60038

JSTOR
links.jstor.org

Citation

Berman, Simeon M. Asymptotic Independence of the Numbers of High and Low Level Crossings of Stationary Gaussian Processes. Ann. Math. Statist. 42 (1971), no. 3, 927--945. doi:10.1214/aoms/1177693322. https://projecteuclid.org/euclid.aoms/1177693322


Export citation